MAUDE Adverse Event Report: AVENT SA DE R.L. DE C.V. (AVENT 1) MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 20 FR -; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVENT SA DE R.L. DE C.V. (AVENT 1) MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 20 FR -; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 8150-20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the initial medwatch report was submitted using, 2026095-2022-00068; new information received on 08aug2022 reported the manufacturing site as 9611594-2022-00115.All future mw(s) for this report will be submitted using 9611594-2022-00115; no further information will be submitted under: 2026095-2022-00068.The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 30171330 was reviewed and the product was produced according to product specifications.All information reasonably known as of 07 sep 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different units.This is the second of two reports.Refer to 2026095-2022-00068 for the first report.It was reported that the gastrointestinal (gi) physician was unable to remove the tube from the patient as per normal procedure and had to cut the tube; there was no reported injury.Additional information received 30jun2022 reported that the tube was placed on (b)(6) 2022; there was no reported injury additional information received 01jul2022 reported the tube was in place for 6 weeks and confirmed there was no patient injury.Additional information received 18jul2022 the tube was removed endoscopically; there was no reported injury.
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.Visual examination of the device revealed: the sample tube appeared cut between 6 and 4cm marking and there were no obvious defects seen on the bumper component area.Inspection of the bumper under magnification (20x) revealed, there was no excessive material build-up around the bumper's top, bottom and side portions.The bumper was felt with gloved fingers: no burrs or jagged edges felt at the surface and there was no obvious biological matter(s) found on the outer portion of the tubing and bumper (prior to decontamination); no obvious defects were identified on the device.The cause of the issue appeared to be lack of lubricant on the skin and tube around the stoma with the water-soluble lubricant; the root cause is user: incorrect use.All information reasonably known as of 04 oct 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
The report was initially received on 23jun2022.

Brand Name
MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 20 FR -
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15372662
Report Number9611594-2022-00115
Device Sequence Number6324286
Product Code BSY
UDI-Device Identifier00350770446165
UDI-Public00350770446165
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number8150-20
Device Catalogue NumberN/A
Device Lot Number30171330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown